# SDR DALA2019100805781

- Difficulty date: March 31, 2018
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 84,653 hours, 38,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frame 29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN FR 29 BTW STR 27L TO STR 28L ON LOWER FUSELGE, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN FR 29BTW STR 27L TO STR28L ON LOWER FUSELAGE AS PER SRM A320 53-00-11 REPAIR INSTRUCTION 1(A) TO (U) FIG 20140, MEASURES OF CUT OUT IS L:5.645" W=2.624"
